# SDR AWXA200300530

- Difficulty date: May 12, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 10,147 hours, 3,935 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Sensor
- Part number: 501310000
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - DIVERSION - FLT 0045 - AFTER CLIMBOUT OF DCA EN ROUTE FOR PHX NOTICED HYDRAULIC POWER TRANSFER UNIT ON ECAM AFTER THRUST REDUCTION.  ALSO DISPLAYED ECAM MESSAGE NR 1 ENGINE HYDRAULIC PUMP.  DIVERTED TO CMH AS PRECAUTION.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE HYDRAULIC PUMP PRESSURE SWITCH (1074GK) IAW AMM TASK 29-11-17-000-010, OPERATIONAL AND LEAK CHECK WAS GOOD.
